# SDR ASAA1057414

- Difficulty date: February 18, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 9,532 hours, 2,833 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED.  ACCOMPLISHED QRH CHECK LIGHT, RESET OPS NORMAL.
